High Progesterone and High Estrone

by Violet
(Australia)

Hello .. I came across your site today after looking for answers to my saliva results. These were done after blood results at the endocrinologist came back 'normal'.

After battling a serious lung condition for many years I started to feel exhausted all the time with no relief from sleep or naps. The fatigue was crushing. I recently had an iron infusion and a mega dose of d3 as both were low. I have also gained a substantial amount of weight; had hot flushes on and off and feel miserable .. Probably depressed, I'm just not sure.

Saliva results are as follows.

Progesterone (p4) - 3044.0 *H pmol /l
Androstenedione - 1.4 nmol/l
Testosterone - 30 pmol/l
Estradiol (e2) - 17 pmol/l
Estrone (e1) - 92 *H pg/ml
Estriol (e3) - 11 pg/ml
E3 - 0.10 *L
P4/E2 ratio 179.1 *H

Dhea/cortisol am - 0.87 *H

Also a diagnoses of adrenal fatigue.

I almost feel relieved to see these abnormal results. At least now I can work out how to fix it.

Comments for High Progesterone and High Estrone

Click here to add your own comments

Jul 10, 2015
hang in there
by: letitia

hope wray cn guide you

Jul 26, 2015
High Progesterone and High Estrone
by: Joy

Hi Violet

Correct, your P:E2 ratio is 179:1 it should be 600:1 and your testosterone level seems rather high see the Hormone Testing page. Having a low Vitamin D3 level causes all sorts of health issues, it's vital that you take it every day.

Sounds like you are suffering from Peri-Menopause/Menopause which is a difficut time for most women,
progesterone cream will help you through this. It will also help with stress.

For hot flushes you need to use 400-500mg of progesterone for 4-6 days or until they clear, once cleared you can slowly start to reduce the amount of cream used. Please read How to use Progesterone Cream and Estrogen Dominance.

Hope this helps.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...